# SDR SWAA094960

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 35,095 hours, 20,249 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MLG FWD TRUNNION SUPPORT FITTING, LUG FACES CORRODED.  REMOVED AND REPLACED FITTING PER SWA EA.
